# SDR 98ZZZX274

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Triple Tach
- Part number: 1179405303
- Condition: Failed
- Location: Engine N2
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER N2 NEEDLE HANGS UP AT 98 PERCENT.  REMOVED AND REPLACED.
